• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Wellbutrin magnifying prolactin issues?

Shlux

Registered Member
Joined
May 31, 2022
Messages
18
Reaction score
14
Points
3
Location
Canada
Get Shredded!
Hey guys. Long story short I had about 7ml tren Ace leftover from a while ago so I decided to do a short cycle of 175mg per week with 250mg test that I had already been cruising on for a month. About 3 weeks in (out of 4) I started to get sensitive nips. Never really had an issue on these doses and the only change is that im on wellburtin now. I can't find much info regarding wellbutrin and 19-nors but it acts on dopamine and can slightly increase prolactin. Is there anyone with any real world experience on this issue?
 

weazel

Registered User
Registered Member
Joined
Oct 6, 2020
Messages
513
Reaction score
342
Points
63
Idk bout prolactin or estro issues I had to drop the wellbutrin 1mth in started eating less and change of mood it enhanced the mile long stare alot..
The Prozac was doing fine until 3mths in I started losing time like me driving down the road with ppl talking having a great time and like wakeup 30min down the road and not realize what just happened like 30min just skipped..
If your up n down on the wellbutrin it may cause some sort of prolactin/estro issue perhaps idk that may be what was causing some of my issues and down in the dumps feeling sometimes, may had been estro/prolactin related a tid bit somehow...idk?
 

Shlux

Registered Member
Joined
May 31, 2022
Messages
18
Reaction score
14
Points
3
Location
Canada
Thats too bad. I've had phenomenal success with it. The only issue is this new found gyno issue which may or may not be caused by it.
 

weazel

Registered User
Registered Member
Joined
Oct 6, 2020
Messages
513
Reaction score
342
Points
63
Yeah I said screw it I just stopped all meds again for awhile, I do that once a yr or so for a few mths let myself sorta rest I guess the meds have never been the best answer for me..

Sooo... ill enjoy life maybe while being called "crazy" in the mean time lol..
 
Top